Alert archive / Wisconsin / Snow Advisories in 2005

Snow Advisory 2, NWS Milwaukee, WI

December 3, 200510 counties in Wisconsin

NWS Milwaukee, WI issued this snow advisory at Dec 3, 2005, 8:57 AM CST for 10 counties in Wisconsin. It took effect at Dec 3, 2005, 12:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2005, 8:57 AM CST (14:57 UTC)
In effect from
Dec 3, 2005, 12:00 PM CST
Expired
Dec 4, 2005, 12:00 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

Counties Dane County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Ozaukee County, WI, Rock County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMKX 031457
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 AM CST SAT DEC 3 2005

...SNOW EVENT HEADING FOR SOUTHERN WISCONSIN THIS AFTERNOON AND
TONIGHT...

.AN UPPER AIR DISTURBANCE COMBINED WITH A TROUGH OF LOW PRESSURE
MOVING THROUGH SOUTHERN WISCONSIN WILL LEAD TO SEVERAL INCHES OF
SNOWFALL ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT.
SNOW AMOUNTS ARE EXPECTED TO BE HIGHER NEAR LAKE MICHIGAN AS
CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW LATER TONIGHT. 

WIZ059-060-062>065-067>070-032300-
/O.NEW.KMKX.SN.Y.0002.051203T1800Z-051204T1200Z/
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-
ROCK-WALWORTH-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
857 AM CST SAT DEC 3 2005

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST
SUNDAY. 

SNOW WILL SPREAD ACROSS MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON
AND CONTINUE TONIGHT. TOTAL ACCUMULATIONS OF 3 TO 5 INCHES ARE
EXPECTED BY THE TIME THE SNOW DIMINISHES TOWARDS SUNDAY MORNING.
WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO BECOME
SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS.

BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$

WIZ066-071-072-032300-
/O.NEW.KMKX.WS.A.0001.051204T0000Z-051204T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
857 AM CST SAT DEC 3 2005

...WINTER STORM WATCH IN EFFECT FROM 6 PM CST THIS EVENING
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WATCH...WHICH IS IN EFFECT FROM 6 PM CST THIS
EVENING THROUGH LATE TONIGHT. 

SNOW WILL SPREAD ACROSS MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON
AND CONTINUE TONIGHT. THE SNOW WILL BECOME HEAVY AT TIMES AND WILL
BE ENHANCED BY LAKE MICHIGAN TONIGHT. TOTAL ACCUMULATIONS OF
AROUND 6 INCHES ARE LIKELY BY THE TIME THE SNOW DIMINISHES SUNDAY
MORNING. WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO
BECOME SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS.

A WINTER STORM WATCH IS ISSUED WHEN HEAVY SNOW...SLEET...OR
FREEZING RAIN IS EXPECTED TO ACCUMULATE TO LEVELS THAT WILL CAUSE
MAJOR IMPACTS TO COMMERCE AND SOCIETY. CONTINUE TO MONITOR THE
LATEST FORECASTS FOR UPDATES AND POSSIBLE WARNINGS.

$$
COLLAR/KAVINSKY
5 follow-up statements
000 
WWUS43 KMKX 031840
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1240 PM CST SAT DEC 3 2005

...SNOW EVENT HEADING FOR SOUTHERN WISCONSIN THIS AFTERNOON AND
TONIGHT...

.AN UPPER AIR DISTURBANCE COMBINED WITH A TROUGH OF LOW PRESSURE
MOVING THROUGH SOUTHERN WISCONSIN WILL LEAD TO SEVERAL INCHES OF
SNOWFALL ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT.
SNOW AMOUNTS ARE EXPECTED TO BE HIGHER NEAR LAKE MICHIGAN AS
CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW LATER TONIGHT.

WIZ066-071-072-040245-
/O.UPG.KMKX.WS.A.0001.051204T0000Z-051204T1200Z/
/O.NEW.KMKX.HS.W.0001.051203T2200Z-051204T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
1240 PM CST SAT DEC 3 2005

...HEAVY SNOW WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 6 AM CST SUNDAY. 

SNOW WILL SPREAD ACROSS MUCH OF SOUTHERN WISCONSIN THIS AFTERNOON
AND CONTINUE TONIGHT. THE SNOW WILL BECOME HEAVY AT TIMES AND WILL
BE ENHANCED BY LAKE MICHIGAN TONIGHT. TOTAL ACCUMULATIONS OF
AROUND 6 INCHES ARE LIKELY BY THE TIME THE SNOW DIMINISHES SUNDAY
MORNING. 

WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO
BECOME SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS. IN
ADDITION...VISIBILITIES MAY BE REDUCED TO A 1/4 MILE OR LESS IN
THE HEAVIER SNOW BANDS.

A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE
EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR
MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST
TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

$$

WIZ059-060-062>065-067>070-040245-
/O.CON.KMKX.SN.Y.0002.000000T0000Z-051204T1200Z/
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-
ROCK-WALWORTH-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
1240 PM CST SAT DEC 3 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

SNOW WILL CONTINUE TO OVERSPREAD MUCH OF SOUTHERN WISCONSIN THIS
AFTERNOON AND CONTINUE TONIGHT. TOTAL ACCUMULATIONS OF 2 TO 5
INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES LATE TONIGHT. 
WITH THE COLD TEMPERATURES IN PLACE ROADS ARE LIKELY TO BECOME
SNOW COVERED AND LEAD TO HAZARDOUS DRIVING CONDITIONS.

BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE
CAUTION WHILE DRIVING.

$$
COLLAR/MBK
000 
WWUS43 KMKX 032043
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CST SAT DEC 3 2005

...SNOW EVENT FOR SOUTHERN WISCONSIN THROUGH TONIGHT...

.AN UPPER AIR DISTURBANCE COMBINED WITH A TROUGH OF LOW PRESSURE
MOVING THROUGH SOUTHERN WISCONSIN WILL LEAD TO SEVERAL INCHES OF
SNOWFALL ACROSS SOUTHERN WISCONSIN TONIGHT. SNOW AMOUNTS ARE
EXPECTED TO BE HIGHER NEAR LAKE MICHIGAN AS CONDITIONS BECOME
FAVORABLE FOR LAKE EFFECT SNOW LATER TONIGHT.

WIZ066-071-072-040445-
/O.EXT.KMKX.HS.W.0001.051203T2043Z-051204T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
243 PM CST SAT DEC 3 2005

...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

SNOW WILL CONTINUE ACROSS MUCH OF SOUTHERN WISCONSIN TONIGHT. THE
SNOW WILL BE HEAVY AT TIMES AND ACCUMULATIONS WILL BE ENHANCED BY
LAKE MICHIGAN. TOTAL ACCUMULATIONS OF AROUND 6 INCHES ARE
LIKELY...ESPECIALLY CLOSER TO LAKE MICHIGAN. 

MANY AREA ROADS WILL LIKELY BE SNOW COVERED AND HAZARDOUS. IN
ADDITION...VISIBILITIES MAY BE REDUCED TO A 1/4 MILE OR LESS IN
THE HEAVIER SNOW BANDS.

A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE
EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR
MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST
TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

$$

WIZ059-060-063>065-068>070-040445-
/O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T1000Z/
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...MADISON...
JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...MONROE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
243 PM CST SAT DEC 3 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM CST SUNDAY...

SNOW WILL CONTINUE ACROSS SOUTHERN WISCONSIN TONIGHT. TOTAL
ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED BY THE TIME THE SNOW
DIMINISHES LATE TONIGHT. WITH THE COLD TEMPERATURES IN PLACE MANY 
ROADS ARE LIKELY TO BE SNOW COVERED AND LEAD TO HAZARDOUS DRIVING
CONDITIONS. VISIBILITIES MAY BE REDUCED TO A 1/4 MILE OR LESS AS
WELL.

BE PREPARED FOR THE SNOW COVERED ROADS AND LIMITED VISIBILITIES.
USE EXTRA CAUTION WHILE DRIVING.

$$

WIZ062-067-040445-
/O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/
IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON
243 PM CST SAT DEC 3 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SNOW WILL CONTINUE THROUGH MIDNIGHT. TOTAL ACCUMULATIONS OF 2 TO
5 INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES AROUND
MIDNIGHT. WITH THE COLD TEMPERATURES IN PLACE MANY ROADS ARE
LIKELY TO BE QUITE HAZARDOUS. IN ADDITION VISIBILITIES IN THE
HEAVIER SNOW BANDS MAY BE REDUCED TO A 1/4 MILE OR LESS.

BE PREPARED FOR THE SNOW COVERED ROADS AND LIMITED VISIBILITIES.
USE EXTRA CAUTION WHILE DRIVING.

$$
COLLAR/MBK
000 
WWUS43 KMKX 040302
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CST SAT DEC 3 2005

...SNOW DIMINISHING OVER SOUTHERN WISCONSIN...

.AN UPPER AIR DISTURBANCE AND A TROUGH OF LOW PRESSURE MOVING
EAST OF SOUTHERN WISCONSIN WILL BRING AND END TO ACCUMULATING SNOWFALL
ACROSS SOUTHERN WISCONSIN BY MIDNIGHT. HOWEVER...ACCUMULATING SNOW
IS EXPECTED TO CONTINUE NEAR LAKE MICHIGAN AS CONDITIONS BECOME FAVORABLE
FOR LAKE EFFECT SNOW AFTER MIDNIGHT. 

WIZ062-067-040415-
/O.CAN.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/
IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON
902 PM CST SAT DEC 3 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SNOW ADVISORY. 

$$

WIZ066-071-072-041115-
/O.CON.KMKX.HS.W.0001.000000T0000Z-051204T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
902 PM CST SAT DEC 3 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

MANY AREA ROADS WILL LIKELY BE SNOW COVERED AND
HAZARDOUS...ESPECIALLY NEAR LAKE MICHIGAN AS BANDS OF LAKE EFFECT
SNOW CONTINUE TO ADD TO ACCUMULATIONS ALREADY ON THE GROUND. THE
SNOW WILL DIMINISH TOWARD SUNRISE SUNDAY AS WINDS TURN MORE TO THE
NORTH-NORTHWEST

A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE
EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR
MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST
TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

$$

WIZ063-068-069-040415-
/O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T0400Z/
DANE-GREEN-ROCK-
INCLUDING THE CITIES OF...MADISON...MONROE...JANESVILLE...BELOIT
902 PM CST SAT DEC 3 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

THE STEADY SNOW WILL MOVE EAST OF SOUTH CENTRAL WISCONSIN AROUND
10 PM...WITH ANY LINGERING LIGHT SNOW OR FLURRIES ADDING LITTLE
ADDITIONAL SNOW ACCUMULATION THROUGH MIDNIGHT.

SLOW DOWN AND BE PREPARED FOR SNOW COVERED ANDS SLIPPERY ROADS.
USE EXTRA CAUTION WHILE DRIVING.

$$

WIZ059-060-064-065-070-040600-
/O.EXT.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/
WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-WALWORTH-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...
JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...ELKHORN...
LAKE GENEVA
902 PM CST SAT DEC 3 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE STEADY SNOW WILL MOVE EAST OF SOUTHEAST WISCONSIN AROUND
MIDNIGHT...WITH ANY LINGERING LIGHT SNOW OR FLURRIES ADDING
LITTLE ADDITIONAL SNOW ACCUMULATION THROUGH THE OVERNIGHT
HOURS...EXCEPT FOR LAKE EFFECT SNOW SHOWERS NEAR LAKE MICHIGAN.

SLOW DOWN AND BE PREPARED FOR SNOW COVERED AND SLIPPERY ROADS. USE
EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS43 KMKX 040413
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 PM CST SAT DEC 3 2005

...SNOW DIMINISHING OVER SOUTHERN WISCONSIN...

.AN UPPER AIR DISTURBANCE AND A TROUGH OF LOW PRESSURE MOVING
EAST OF SOUTHERN WISCONSIN WILL BRING AN END TO ACCUMULATING
SNOWFALL ACROSS MOST OF SOUTHERN WISCONSIN BY MIDNIGHT. HOWEVER...
ACCUMULATING SNOW IS EXPECTED TO CONTINUE NEAR LAKE MICHIGAN AS
CONDITIONS BECOME FAVORABLE FOR LAKE EFFECT SNOW AFTER MIDNIGHT.

WIZ064-040515-
/O.CAN.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/
JEFFERSON-
INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS
1013 PM CST SAT DEC 3 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SNOW ADVISORY FOR JEFFERSON COUNTY. THOUGH SCATTERED SNOW
SHOWERS AND FLURRIES WILL CONTINUE INTO THE OVERNIGHT
HOURS...LITTLE ADDITIONAL ACCUMULATION IS EXPECTED.

$$

WIZ063-068-069-040515-
/O.EXP.KMKX.SN.Y.0002.000000T0000Z-051204T0400Z/
DANE-GREEN-ROCK-
INCLUDING THE CITIES OF...MADISON...MONROE...JANESVILLE...BELOIT
1013 PM CST SAT DEC 3 2005

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

$$

WIZ066-071-072-041200-
/O.CON.KMKX.HS.W.0001.000000T0000Z-051204T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
1013 PM CST SAT DEC 3 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

OCCASIONAL SNOW SHOWERS WILL CONTINUE INTO THE OVERNIGHT HOURS FOR
LOCATIONS ALONG AND A FEW MILES INLAND OF LAKE MICHIGAN. THIS WILL
ADD TO THE 3 TO 5 INCHES OF SNOW THAT HAS ALREADY FALLEN TONIGHT.

A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE
EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR
MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST
TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

$$

WIZ059-060-065-070-040600-
/O.CON.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/
WASHINGTON-OZAUKEE-WAUKESHA-WALWORTH-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...
WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA
1013 PM CST SAT DEC 3 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
STEADY SNOW WILL DIMINISH THROUGH MIDNIGHT...BUT OCCASIONAL LIGHT
SNOW WILL ADD UP TO 1 INCH OF NEW ACCUMULATION TO THE SNOW THAT
HAS ALREADY FALLEN THIS EVENING.

SLOW DOWN AND BE PREPARED FOR SNOW COVERED AND SLIPPERY ROADS.
USE EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS43 KMKX 040621
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CST SUN DEC 4 2005

...SNOW DIMINISHING OVER SOUTHERN WISCONSIN...

.AN UPPER AIR DISTURBANCE AND A TROUGH OF LOW PRESSURE MOVING
EAST OF SOUTHERN WISCONSIN HAS BROUGHT AN END TO ACCUMULATING
SNOWFALL ACROSS MOST OF SOUTHERN WISCONSIN. HOWEVER...
ACCUMULATING SNOW IS EXPECTED TO CONTINUE NEAR LAKE MICHIGAN AS
CONDITIONS ARE FAVORABLE FOR LAKE EFFECT SNOW OVERNIGHT.

WIZ059-060-065-070-040730-
/O.EXP.KMKX.SN.Y.0002.000000T0000Z-051204T0600Z/
WASHINGTON-OZAUKEE-WAUKESHA-WALWORTH-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON...
WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA
1221 AM CST SUN DEC 4 2005

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. LOOK FOR SCATTERED
FLURRIES DURING THE OVERNIGHT HOURS.

$$

WIZ066-071-072-041200-
/O.CON.KMKX.HS.W.0001.000000T0000Z-051204T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
1221 AM CST SUN DEC 4 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

A BAND OF LAKE EFFECT SNOW IS SETTING UP ACROSS LAKE MICHIGAN AND
IS EXPECTED TO DRIFT INTO MILWAUKEE...RACINE AND KENOSHA COUNTIES
OVERNIGHT. THE LAKE EFFECT BAND WILL BRING ADDITIONAL
ACCUMULATIONS TO LOCATIONS THAT HAVE ALREADY RECEIVED 3 TO 5
INCHES OF SNOW.

A HEAVY SNOW WARNING IS ISSUED WHEN SNOW ACCUMULATIONS ARE
EXPECTED TO REACH 6 INCHES IN 12 HOURS OR LESS...OR 8 INCHES OR
MORE IN 24 HOURS OR LESS. TRAVEL IS DISCOURAGED. IF YOU MUST
TRAVEL...KEEP A WINTER WEATHER SURVIVAL KIT IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this snow advisory went out at Dec 3, 2:48 AM CST, 6 hours 9 minutes earlier.

Area forecast discussion, Dec 3, 2:48 AM CST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 AM CST SAT DEC 3 2005

.DISCUSSION...FORECAST FOCUS IS ON INVERTED TROUGH SITUATION TODAY
AND THIS EVENING.

MODELS REMAIN IN GOOD AGREEMENT WITH CURRENT EVENT WITH NAM BEING
A BIT FASTER THAN GFS. DYNAMICS ARE MARGINAL WITH BEST OMEGA
AROUND H500 AND WEAK QCONVERGENCE FROM H500-H700. HOWEVER...THERE
IS A PERIOD OF GOOD ISENT LIFT THAT SLIDES ACROSS THE SOUTHERN
TIER OF CWA FROM WEST TO EAST BETWEEN 18-00Z. GFS..NAM...AND UKMET
ALL ARE SIMILAR WITH GFS HAVING THE STRONGEST ISENT LIFT. SPECIFIC
HUMIDITIES ARE AROUND 2G/KG AT BEST. COOB RATIOS ARE AROUND 15:1
AND THIS SEEMS REASONABLE. BUFFY...HPC...COOB AND MODEL DATA ALL
PUT TOTAL SNOW ACCUMULATIONS IN A GENERAL 2-3 INCH RANGE ACROSS
SOUTHERN TIER WITH AROUND 1-2 INCHES IN THE NORTH. ALL MODELS
INDICATE THAT STRONGEST DYNAMICS AND BEST ISENT LIFT...AND HIGHEST
SNOW TOTALS WILL BE SOUTHWEST AND SOUTH OF CWA.

LARGE RIDGE OF CANADIAN HIGH PRESSURE EXPECTED TO BUILD INTO THE
PLAINS AND WESTERN GREAT LAKES REGION FROM SUNDAY THROUGH TUESDAY.
QUIET AND COLD WEATHER IS EXPECTED. A TROUGH IS FORECAST TO
ROTATE THROUGH CWA TUESDAY NIGHT AND WEDNESDAY...BUT THIS SHOULD
ONLY PRODUCE SOME SCATTERED FLURRIES AS THE AIRMASS WILL BE VERY
DRY.

A MASSIVE RIDGE OF CANADIAN HIGH PRESSURE WILL THEN REINFORCE THE
DRY COLD AIR INTO SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 3, 3:43 AM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CST SAT DEC 3 2005

WIZ046-047-051-052-056>060-062>072-040945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
343 AM CST SAT DEC 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF LIGHT SNOW OR FLURRIES THIS MORNING. MORE
WIDESPREAD SNOW IS EXPECTED TO DEVELOP THIS AFTERNOON AND LINGER
INTO THE EVENING. SNOWFALL OF AROUND 2 TO 3 INCHES WILL BE
POSSIBLE BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW OR FLURRIES ARE POSSIBLE MONDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL MEASUREMENTS ARE
APPRECIATED.

LMZ643>646-665-040945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
343 AM CST SAT DEC 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED SUNDAY AND SUNDAY NIGHT.

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 8:57 AM CSTWinter Storm WatchMKXKenosha, Milwaukee, Racine4 hr
Dec 3, 12:40 PM CSTHeavy Snow WarningMKXKenosha, Milwaukee, Racine14 hr

Nearby

Snow Advisories in Wisconsin, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.